# SDR 07FDEA02535

- Difficulty date: July 20, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 658069034
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB UPPER SURFACE HAS CORROSION AROUND FASTENERS BS 720 - 720A RBL 48.  REMOVED CORROSION, FOUND WEB OUT OF LIMITS REF SRM 53-10-1, REMOVED WEB, VERIFIED MATERIAL 7075 T6-.063 A91989.  FABRICATED NEW WEB REF SRM 53-10-2.  TREATED AND PRIMED REF SRM 51-10-2.  INSTALLED NEW WEB REF SRM 53-10-2.
